# SDR DALA12012970936

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BARRIER PANEL IS HEAVILY CHAFED ON A PRIOR REPAIR (DP-34) REPLACED REPAIR DOUBLER ON FWD CARGO BARRIER PANEL IAW ER/A 094625-14MA, REV C.
